# SDR REXA2013010700004

- Difficulty date: January 7, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 11,223 hours, 6,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A LOOSE FLUORESCENT STRIP AROUND EMERGENCY EXIT ROWS 12CD.  RE-INSTALLED FLUORESCENT TRACK STRIP FOR SEAT 12CD IAW CRJ900 AMM 33-51-01.  OPS CHECK GOOD.
